MathSciNet Relay Station
MathSciNet bibliographic data
MR104137 (21 #2898) 46.00
Braunschweiger, Chris C. A geometric construction of the $M$-space conjugate to an $L$-space. Proc. Amer. Math. Soc. 10 1959 77–82.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement